# SDR SWAA2022093065336

- Difficulty date: August 18, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHS LEADING EDGE HAS RIB 5 CRACKED. 8-23 / [01] REMOVED RIB# 5 AT LT HORIZ STAB L/E REF B737-700 SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW RIB AT LT HORIZ STAB L/E REF B737-700 SRM 51-40-05-0G-0 AND DWG# 186A1001.;[03] VERIFIED STEPS #1 AND #2.;[04] OK TO TREAT AND PRIME DRILLED HOLES.;[05] TREATED AND PRIMED NEW HOLES REF B737-700 SRM 51-20-01-0G-0.;[06] VERIFIED STEP #5.  OK TO INSTALL NEW REPLACEMENT RIB.;[07] INSTALLED NEW RIB AT LT HORIZ STAB L/E REF B737-700 SRM 51-40-02-0G-0 AND DWG# 186A1001.;[08] REMOVED AND REPLACED RIB # 5 AT LT HORIZ STAB L/E REF B737-700 SRM 51-40-02-0G-0 AND DWG# 186A1001.;[09] VERIFIED STEP #7.;[10] ADD TO STEP #6.  (RII) OK TO INSTALL NEW REPLACEMENT RIB.;[11] (RII) FINAL INSPECTION; REPLACED RIB #5.
